MathSciNet Relay Station
MathSciNet bibliographic data
MR2204052 47B37 (42C15 46H99 47A60)
Gröchenig, Karlheinz; Leinert, Michael Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices. Trans. Amer. Math. Soc. 358 (2006), no. 6, 2695–2711 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement